# SDR SIMA20250212004

- Difficulty date: February 12, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N228NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000545
- Aircraft time: 22,455 hours, 15,069 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263601
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR STRUCTURE SEAT TRACK CORRODED AT FR 16 Y+10 (MAJOR REPAIR) (LEVEL 2 CORRSION). BLENDED CORROSION ON FWD R/H SEAT TRACK STRUCTURE BEAM FR16 Y+10" PER: ETN-EJ-51-009 AND EMB 175 SRM 51-10-03. BLENDED AREA MEASURES L=1." W=.250 D=.080" AND IS FOUND TO BE OUT OF LIMITS PER: EMB 175 SRM 53-21-10/AD01. REMOVED R/H FWD SEAT TRACK PER: EMB 175 SRM 51-40-08. LOCATED AND DILLED NEW R/H FWD SEAT TRACK P/N: 170-03263-601 PER: EMB 175 SRM 51-40-02. COUNTERSUNK HOLES PER: EMB 175 SRM 51-40-04. INSTALLED NEW R/H FWD SEAT TRACK PER: EMB 175 SRM 51-40-08. APPLIED TOPCOAT TO FASTENERS ON R/H FWD SEAT TRACK PER ETN-EJ-51-015 AND EMB 175 SRM 51-23-06. APPLIED CIC TO FWD R/H SEAT TRACK PER EMB-175 CPM 51-25-00-910-001-A. REMOVED AND REPLACED R/H FWD SEAT TRACK AT FR 16 Y +10 PER: EMB 175 SRM 51-40-08.
